Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014 (2014), Article ID 931395, 11 pages
http://dx.doi.org/10.1155/2014/931395
Research Article

A Study of I-Function of Several Complex Variables

1Department of Mathematics, Manipal Institute of Technology, Manipal, Karnataka 576104, India
2SCSVMV, Sri Jayendra Saraswathi Street, Enathur, Kanchipuram, Tamil Nadu 631561, India
3Department of Mathematics, College of Engineering, Trikaripur, Kerala 670307, India
4Department of Mathematics, P.A. College of Engineering, Mangalore, Karnataka 574153, India

Received 27 June 2013; Revised 5 September 2013; Accepted 23 September 2013; Published 27 January 2014

Academic Editor: Alberto Cardona

Copyright © 2014 Prathima Jayarama et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. K. Rathie, “A new generalization of generalized hypergeometric functions,” Le Matematiche, vol. 52, no. 2, pp. 297–310, 1997. View at Google Scholar
  2. I. S. Ansari, F. Yilmaz, M. S. Alouni, and O. Kucur, “New results on the sum of Gamma random variates with application to the performance of wireless communication systems over nakagami-m fading channels,” http://arxiv-web3.library.cornell.edu/abs/1202.2576v4.
  3. I. S. Ansari and Yilmaz, “On the sum of squared n-Random variates with application to the performance of wireless communication systems,” http://arxiv-web3.library.cornell.edu/abs/1210.0100v1.
  4. X. Minghua, W. Yik-Chung, and A. Sonia, “Exact outage probability of dual-hop CSI-assisted AF relaying over nakagami-m fading channels,” IEEE Transactions on Signal Processing, vol. 60, no. 10, pp. 5578–5583, 2012. View at Google Scholar
  5. K. ShanthaKumari, T. M. Vasudevan Nambisan, and A. K. Rathie, “A study of the I-function of two variables,” http://arxiv.org/abs/1212.6717.
  6. P. K. Mittal and K. C. Gupta, “An integral involving generalized function of two variables,” Proceedings of the Indian Academy of Sciences A, vol. 75, no. 3, pp. 117–123, 1972. View at Publisher · View at Google Scholar · View at Scopus
  7. H. M. Srivastava and R. Panda, “Some bilateral generating functions for a class of generalkized hypergeometric polynomials,” Journal Für die Reine und Angewandte Mathematik, vol. 17, no. 288, pp. 265–274, 1976. View at Google Scholar
  8. B. L. J. Braaksma, “Asymptotic expansions and analytic continuations for a class of Barnesintegrals,” Compositio Mathematicah, vol. 15, pp. 239–341, 1964. View at Google Scholar
  9. Y. L. Luke, The Special Functions and Their Approximations, vol. 1, Academic Press, New York, NY, USA, 1969.
  10. H. M. Srivastava and M. C. Daoust, “On Eulerian integrals associated with Kampé de Fériet's function,” Publications De L'Institut Mathématique, vol. 9, no. 23, pp. 199–202, 1969. View at Google Scholar
  11. H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Halsted Press, Chichester, UK.
  12. E. M. Wright, “The asymptotic expansion of the generalized Bessel function,” Proceedings of London Mathematical Society, vol. 38, pp. 257–270, 1935. View at Google Scholar
  13. A. Erdelyi, Higher Transcendental Functions, vol. 1, McGraw-Hill, New York, NY, USA, 1953.
  14. H. M. Srivastava, K. C. Gupta, and S. P. Goyal, The H—Functions of One and Two Variables With Applications, South Asian Publishers, New Delhi, India, 1982.